# SDR VNAA2008121700007

- Difficulty date: December 12, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 11,480 hours, 11,144 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A GEAR DISAGREE RED MSG (UP POSITION SELECTED), PROX SYS FAULT 1.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND ADJUSTED THE PROX 3 SENSOR.  OPERATIONAL CHECKS WERE ACCOMPLISHED PER THE MAINTENANCE MANUAL WITH NO DEFECTS NOTED.  NO OTHER DEFECTS WERE NOTED AND AIRCRAFT WAS RELEASED FOR SERVICE.
